American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Amanda Knecht. Weak approximation for general degree two del Pezzo surfaces. Proc. Amer. Math. Soc. 141 (2013) 801-811.
Abstract, references, and article information
View Article: PDF

[2] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information
View Article: PDF

[3] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1